# SDR SWAA2020081002735

- Difficulty date: July 22, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 34,295 hours, 26,031 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LLEADING EDGE INTERNAL RIB # 4 # 3 STIFFENER CRACKED AT LOWER RADIUS AT STA 120.30 / REPAIRED LEFT HORIZONTAL STABILIZER LEADING EDGE INTERNAL RIB #4 PER SRM 55-10-09-2R-4 AT #3 STIFFINER
